# SDR SWAA2012092607985

- Difficulty date: September 24, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 27,628 hours, 16,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF COVER.  REMOVED AND REPLACED COVER PER MT.
